# SDR 95ZZZX5845

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 7570002003
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON D-INSPECTION OF FLIGHT CONTROLS OF LEFT FOREFLAP, FOUND CORROSION ON BOTTOM STR 12 AND STR 14 WITH BORESCOPE, STA YW242.17 TO YW257.35.  FOREFLAP PANELS ARE NOT REQUIRED TO BE REMOVED ON INSPECTION.  SUBMITTER STATED THEY NEED REMOVAL FOR INSPECTION OF CORROSION OF BOTTOM SKIN AND STRINGERS.
